MathSciNet Relay Station
MathSciNet bibliographic data
MR539493 94A17
Sharma, B. D.; Mittal, D. P. New nonadditive measures of entropy for discrete probability distributions. J. Math. Sci. 10 (1975), 28–40 (1976).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement